# SDR FDEA201406141446

- Difficulty date: June 14, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 63,274 hours, 16,753 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: NRC6055508
- Part serial: 48458
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FLAP SIDE) RIGHT WING INBD FLAP OTBD HINGE PIVOT OTBD LUG THICKNESS FOUND OUT OF LIMITS.  REPAIRED IAW EA 1-5750-159871A PART 2.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISON 122.
